MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006427
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is (b)(4) (1/27/2003).Immucor technical support used a remote electronic connection method to assess the instrument test wells in question on (b)(6) 2016, which appeared visually negative.
 
Event or Problem Description
On (b)(6) 2016, a customer reported an unexpected negative antibody identification when using capture-r ready indicator red cells on a galileo echo instrument.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6086806
Report Number1034569-2016-00285
Device Sequence Number838909
Product Code KSF
UDI-Device Identifier10888234000594
UDI-Public10888234000594
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date10/27/2016
Device Catalogue Number0006427
Device Lot Number221719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2016
Initial Report FDA Received Date11/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1